I was hypO for 20+ years. I was prescribed up to .250 synthroid a day. I became very lax in taking my meds for a period of over a year or so. I decided to 'get serious' and take my medication as prescribed and I think that threw me into hypErthyroidism. Doctor checked my Free T3 and Free T4 and both were mid range; however my TSH is too low. On a scale of .5 - 5.0 I registered a .16. What brought me to get my bloodwork done was a sudden onset of major anxiety and depression, weight loss (due to depression?), insomnia and a general hopeless feeling.
My question is 1. will low TSH levels cause the symptoms I mentioned and 2. what can be done (besides lowering my thyroid medication, I now take .100) to return my TSH levels to normal range?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.